# SDR SIMA20131029012

- Difficulty date: October 29, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 34,285 hours, 31,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE CONNECTOR TORN FROM WIRE AT FR 25.  INSTALLED SERVICEABLE CONNECTOR AT FRAME 25 FOR EMERGENCY LIGHT IAW EMB 145 SWPM 20-50-01.  SEE NRTC E346938 FOR OPERATIONAL CHECK.
